# SDR CALA2021120802277

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bushing
- Part number: D5598200120001
- Condition: Worn
- Location: Elev Hinge #6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR #6 HINGE FITTING, IB AND OB BUSHINGS ARE WORN ON INN TER DIAMETER (REMOVE AND REPLACE - SDR)
